MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #3 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #3 PACK; SCALER, ULTRASONIC
Catalog Number PUENDO3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Investigation results: dhr: nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.Return: customer returned 1x puendo3 lot 0000453817 broken.Using microscope visually checked tip.Instrument was broken as indicated in complaint, see attached picture.No manufacturing defects or markings were noted on instrument.It is recommended that the tip be at treatment site before engaging power.Also, these tips should be used with water.No unopened product was returned for additional testing.Root cause of tip breakage is applying power when not at the treatment site.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.
 
Event or Problem Description
In this event it is reported that a proultra endo tip #3 pack broke during use.Reportedly, the tip broke at the lowest setting out of the patient's mouth.No injury occurred.

Brand Name
PROULTRA ENDO TIP #3 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24984050
Report Number2320721-2026-00059
Device Sequence Number10491102
Product Code ELC
UDI-Device IdentifierD716PUENDO31
UDI-PublicD716PUENDO31
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUENDO3
Device Lot Number0000453817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown